# SDR ASAA0310505

- Difficulty date: June 3, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546595140
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE FRAME AT FUSELAGE STATION 727A, STRINGER 25L-26L CORRODED.  REMOVED DAMAGED SECTION OF FRAME AND REPAIRED PER SRM.  (M)
